# SDR AALA201811079025

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 12,469 hours, 5,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT  EMERGENCY LIGHTS INOPERATIVE AT ROWS 14 AND 15.  REPOSITIONED AND SECURED THE CONNECTOR FOR SEAT 15 EMERGENCY LIGHT ASSEMBLY. OPS CHECKED NORMAL IAW MM 33-51-07.
